Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Been using folligraph. Ultrasound showed no growth of follicles, endometrial thickness. What is it?

I have been using folligraph 75 iu from day 4-10 of my cycle, and did an endo- vaginal ultrasound on day 11, leading follicle 11mm and right ovary 6mm. I increased the dosage to 150 iu for three days 11-13. The ultrasound shows no growth in the follicle on day 14, endometrial thickness 7mm. The doctor says, I don t have PCOS, my cycle is 34 days. Please help
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for the query.

Your report suggests, follicle is not responding to the increased dosage of FSH.
Endometrial thickness is normal.
This cycle will be abolished and HMG will be repeated in the following ccle.
Since you do not have PCOS, chances of conception are high.
So do not worry.
Wish you good luck for the next cycle.
Hope this helps,
Dr Nilofer
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor